# SDR SWAA2016041350866

- Difficulty date: April 10, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 35,189 hours, 20,650 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER STATION 129.50, RIB CRACKED STIFFENER APPROX 27" FROM THE FRONT SPAR.  REPAIRED RIB IAW SRM.
